Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Lisinopril cause increased heart rate?

I have been on benazepril for years 40 mg dr changed me to lisinopril 20 mg and my heart rate went up to some where between 100 to 130. Is it because of the lowering on the mg or the side effect of the medicine. I didn t have a problem with the benazepril.
Tue, 7 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Lisinopril is a very safe drug it won’t cause elevated heart rate.
It might be due to some other causes.
Do check your thyroid status as hypertension can cause high heart rate.
Anxiety and physical exercises can also causes elevated heart rate.
If the heart rate persistently high, better to consult a physician and get evaluated.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking 10 mg of Lisinopril daily for over a year - in may I suffered from really crazy sciatic nerve - was given amrix and lyrica for...